# SDR AALA202203127148

- Difficulty date: March 10, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737*
- Aircraft serial: 44483
- Aircraft time: 2,906 hours, 1,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT PATH LIGHT AT 11C WAS KNOCKED LOOSE. **SUPPLEMENTAL REPORT FOR AALA202203117148: SECURED LIGHT PER AMM 33-51-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
